# SDR AWXA200500727

- Difficulty date: June 20, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C24730100
- Part serial: U712
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF,  NOSE GEAR STAYED DOWN & ALL GEAR DOORS STAYED DOWN.  MX R & R THE NLG DOOR UPLOCK ASSY IAW AWXA TASK CARD F4N32301.  OPS CHECKS GOOD.  TEAR DOWN REPORT CONFIRMS REASON FOR REMOVAL OF NLG DOOR UPLOCK ASSEMBLY.  FOUND BINDING BETWEEN STOPS ON UNIT.   BOTH STOPS WERE FOUND WORN.  STOPS WERE REPLACED AND UNIT WAS TESTED IAW CMM 32-37-09 REV. 7
